# SDR 04FDEA01044

- Difficulty date: April 22, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA8305501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 442 RBL 30, FOUND FLOORBEAM CORRODED. FWD CABIN STA 442 RBL 30 FLOORBEAM REMOVED AND INSTALLED AS PER SRM 51-33-01 VOL II AND DWG ABA8305.
